# SDR DL73S030763

- Difficulty date: August 17, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 56,001 hours, 40,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 73190
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT LIGHTS ROW 1-16 INOPERATIVE.   REMOVED AND REPLACED BATTERY PACK.  OPS NORMAL.
